# SDR SWIA202156671

- Difficulty date: January 22, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS319.70 FRAME FROM STR 18L TO STR 21L CORRODED    (C-CHECK) RO 3/4/2021    REMOVED & REPLACED MAIN AVIONICS BAY FS319.70 FRAME FROM STR 18L TO STR 21L REF CRJ900  SRM 51-42-06-001-001-A01,SRM  51-51-42-21-001-001-A01  & BOMBARDIER DWG#SH670-31810-REV AE. COMPLIED WITH 51-9001002-SKY .PRESSURE LEAK CHEAK GOOD.
